# SDR FDEA201110084387

- Difficulty date: October 8, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 79,050 hours, 32,057 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: ARG70255513
- Part serial: MR3291955
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, LT MLG RED LIGHTS REMAINED ILLUMINATED, COMPLIED WITH QRH CHECKLIST, WHEN ACFT SLOWED TO 210 KIAS RED LIGHT EXTINGUISHED.  ALL OTHER INDICATIONS NORMAL FOR REMAINDER OF FLIGHT.  FOUND LEFT MAIN GEAR RETRACT ACTUATOR LEAKING HYD FLUID. REPLACED RETRACT ACTUATOR REF AMM 32-33-01-4. WHILE T/S FOUND LT MLG WHEELS CONTACTING AND BINDING WITH GEAR DOOR AND STOPPING GEAR FROM FULL RETRACTION INTERMITTANTLY,  REMOVED AND REPLACED LT  MLG DOOR WITH CORRECT CONFIGURED DOOR PER MD10-10  AMM 32-14-01-2. ACCOMPLISHED MLG EXTENSION AND RETRACTION ADJUSTMENT TEST PER AMM 32-30-00-5. NO DEFECTS NOTED. OK FOR SERVICE.
